Record:   Prev Next
書名 Journal of computational mathematics : an international journal on numerical methods, analysis and applications / edited by Editorial Committee of Journal of computational mathematics
出版項 Beijing, China : Science Press, 1983-
國際標準期刊編號 0254-9409
book jacket

館藏地數學所圖書室
Lib. Has1(1983)-25(2007)

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1 (1983)    館內使用    30340100188006
 數學所圖書室  v.2 (1984)    館內使用    30340100188014
 數學所圖書室  v.3 (1985)    館內使用    30340100188022
 數學所圖書室  v.4 (1986)    館內使用    30340100188030
 數學所圖書室  v.5 (1987)    館內使用    30340100188048
 數學所圖書室  v.6 (1988)    館內使用    30340100188055
 數學所圖書室  v.7 (1989)    館內使用    30340100188063
 數學所圖書室  v.8 (1990)    館內使用    30340100188071
 數學所圖書室  v.9 (1991)    館內使用    30340100188089
 數學所圖書室  v.10 (1992)    在架上    30340100188097

01-01-93 已為 數學所圖書室 訂購 1 本.
說明 v. ; 26 cm
Quarterly
Vol. 1, no. 1 (Jan. 1983)-
附註 Computer & control abstracts 0036-8113 1987-
Electrical & electronic abstracts 0036-8105 1987-
Mathematical reviews 0025-5629 1984-
Physics abstracts 0036-8091 1987-
Includes, selectively, English translations of Chinese articles appearing in Mathematica numerica sinica
Related Wrk Mathematica numerica sinica
主題 Numerical calculations -- Periodicals
Numerical analysis -- Periodicals
Alt Title J. comput. math
Record:   Prev Next